Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("PROBLEME SAC A DOS")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1176

  • Page / 48

Export

Selection :

  • and

BOUNDS ON THE NUMBER OF FEASIBLE SOLUTIONS TO A KNAPSACK PROBLEM. = BORNES SUR LE NOMBRE DE SOLUTIONS ADMISSIBLES DU PROBLEME DU SAC A DOSLAMBE TA.1974; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1974; VOL. 26; NO 2; PP. 302-305; BIBL. 2 REF.Article

SUR UN PROCEDE D'AGREGATION D'UN PROBLEME DE PROGRAMMATION LINEAIREIVANOV NN.1975; VESCI AKAD. NAVUK B.S.S.R., FIZ.-MAT. NAVUK; S.S.S.R.; DA. 1975; NO 2; PP. 96-98; BIBL. 5 REF.Article

THE SIZE REDUCTION OF A BINARY KNAPSACK PROBLEM.WALUKIEWICZ S.1975; BULL. ACAD. POLON. SCI., SCI. TECH.; POLOGNE; DA. 1975; VOL. 23; NO 5; PP. 453-458; ABS. RUSSE; BIBL. 4 REF.Article

PROBLEMES DU SAC A DOS ADMETTANT UNE METHODE DE RESOLUTION RELATIVEMENT SIMPLECHERVAK YU YU.1976; EKON. MAT. METODY; S.S.S.R.; DA. 1976; VOL. 12; NO 1; PP. 184-186Article

SOLUTION OF THE VALUE-INDEPENDENT KNAPSACK PROBLEM BY PARTITIONINGFAALAND B.1973; OPER. RES.; U.S.A.; DA. 1973; VOL. 21; NO 1; PP. 332-337; BIBL. 12 REF.Serial Issue

MIXED-INTEGER ALGORITHMS FOR THE (0,1) KNAPSACK PROBLEMGUIGNARD MM; SPIELBERG K.1972; I.B.M. J. RES. DEVELOP.; U.S.A.; DA. 1972; VOL. 16; NO 4; PP. 424-430; BIBL. 11 REF.Serial Issue

COMPUTING PARTITIONS WITH APPLICATIONS TO THE KNAPSACK PROBLEM.HOROWITZ E; SARTAJ SAHNI.1974; J. ASS. COMPUTG MACHIN.; U.S.A.; DA. 1974; VOL. 21; NO 2; PP. 277-292; BIBL. 15 REF.Article

ANMERKUNGEN ZUM AUFSATZ "EINE NAEHERUNGSLOESUNG FUER EIN SPEZIELLES ZWEIDIMENSIONALES VERSCHNITTPROBLEM" VON W. HEIM = REMARQUES SUR L'ARTICLE "UNE SOLUTION APPROCHEE POUR UN PROBLEME PARTICULIER DE PARTAGE A DEUX DIMENSIONS" DE W. HEIMGERHARDT C.1973; Z. OPER. RES.; DTSCH.; DA. 1973; VOL. 17; NO 2; PP. 67-68; BIBL. 1 REF.Serial Issue

EIN EINSCHLIESSUNGSSATZ ZUM KNAPSACK-PROBLEM = UN THEOREME D'INCLUSION POUR LE PROBLEME DU SAC A DOSLUHRS JG.1972; COMPUTING; AUSTR.; DA. 1972; VOL. 9; NO 2; PP. 101-105; ABS. ANGL.; BIBL. 2 REF.Serial Issue

LE PROBLEME DU BIBLIOTHECAIREDUMONT PH.1972; REV. BELGE STATIST. INFORMAT. RECH. OPERAT.; BELG.; DA. 1972; VOL. 12; NO 3; PP. 5-33; BIBL. 7 REF.Serial Issue

ON AN ALGORITHM PROPOSED BY SHIH.HARTLEY R.1976; OPER. RES. QUART.; G.B.; DA. 1976; VOL. 27; NO 2I; PP. 389-390; BIBL. 2 REF.Article

AN ALGORITHM FOR NON LINEAR KNAPSACK PROBLEMS.MORIN TL; MARSTEN RE.1976; MANAG. SCI.; U.S.A.; DA. 1976; VOL. 22; NO 10; PP. 1147-1158; BIBL. 1 P.Article

THE NUMBER OF FEASIBLE SOLUTIONS TO A KNAPSACK PROBLEM.ACHOU O.1974; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1974; VOL. 27; NO 4; PP. 606-610; BIBL. 2 REF.Article

A note on a general non linear knapsack problemMATHUR, K; SALKIN, H. M; MOHANTY, B. B et al.Operations research letters. 1986, Vol 5, Num 2, pp 79-81, issn 0167-6377Article

LOWER BOUNDS FOR ALGEBRIC DECISION TREESSTEELE JM; YAO AC.1982; J. ALGORITHMS; ISSN 0196-6774; USA; DA. 1982; VOL. 3; NO 1; PP. 1-8; BIBL. 17 REF.Article

OPTIMAL FILE ALLOCATION IN A COMPUTER NETWORK: A SOLUTION METHOD BASED ON THE KNAPSACK PROBLEMCERI S; MARTELLA G; PELAGATTI G et al.1982; COMPUTER NETWORKS; ISSN 0376-5075; NLD; DA. 1982; VOL. 6; NO 5; PP. 345-357; BIBL. 25 REF.Article

HEURISTIC ALGORITHMS FOR THE MULTIPLE KNAPSACK PROBLEMMARTELLO S; TOTH P.1981; COMPUTING; ISSN 0010-485X; AUT; DA. 1981; VOL. 27; NO 2; PP. 93-112; ABS. GER; BIBL. 5 REF.Article

A T=O(2N/2), S=O(2N/4) ALGORITHM FOR CERTAIN NP-COMPLETE PROBLEMSSCHROEPPEL R; ADI SHAMIR.1981; SIAM J. COMPUT.; ISSN 0097-5397; USA; DA. 1981; VOL. 10; NO 3; PP. 456-464; BIBL. 6 REF.Article

EFFICIENT METHOD APPLYING INCOMPLETE ORDERING FOR SOLVING THE BINARY KNAPSACK PROBLEMBIRO M.1980; LECTURE NOTES CONTROL INFORM. SCI.; DEU; DA. 1980; NO 23; PP. 160-169; BIBL. 10 REF.Conference Paper

APPROXIMATE ALGORITHMS FOR SOME GENERALIZED KNAPSACK PROBLEMS.CHANDRA AK; HIRSCHBERG DS; WONG CK et al.1976; THEOR. COMPUTER SCI.; NETHERL.; DA. 1976 PARU 1977; VOL. 3; NO 3; PP. 293-304; BIBL. 8 REF.Article

POLYNOMIALLY COMPLETE FAULT DETECTION PROBLEMS.IBARRA OH; SAHNI SK.1975; I.E.E.E. TRANS. COMPUTERS; U.S.A.; DA. 1975; VOL. 24; NO 3; PP. 243-249; BIBL. 10 REF.Article

RESOLUTION APPROCHEE DES PROBLEMES DE PROGRAMMATION LINEAIRE ENTIEREFINKEL'SHTEJN YU YU.1975; KIBERNETIKA, U.S.S.R.; S.S.S.R.; DA. 1975; NO 3; PP. 143-145; ABS. ANGL.; BIBL. 11 REF.Article

THE MULTIPLE-CHOICE NESTED KNAPSACK MODELARMSTRONG RD; PRABHAKANT SINHA; ZOLTNERS AA et al.1982; MANAGE SCI.; ISSN 0025-1909; USA; DA. 1982; VOL. 28; NO 1; PP. 34-43; BIBL. 5 REF.Article

A BRANCH AND BOUND ALGORITHM FOR THE ZERO-ONE MULTIPLE KNAPSACK PROBLEMMARTELLO S; TOTH P.1981; DISCRETE APPL. MATH.; ISSN 0166-218X; NLD; DA. 1981; VOL. 3; NO 4; PP. 275-288; BIBL. 7 REF.Article

A FULLY POLYNOMIAL APPROXIMATION ALGORITHM FOR THE 0-1 KNAPSACK PROBLEMMAGAZINE MJ; OGUZ O.1981; EUR. J. OPER. RES.; ISSN 0377-2217; NLD; DA. 1981; VOL. 8; NO 3; PP. 270-273; BIBL. 7 REF.Article

  • Page / 48